Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Anxiety Questions

I have bp from 3 months, I am taking telmikind 40 now my bp is 124/80 but I have anxiety and negative thoughts regularly trigger me. My mind is always full of negative which trigger my anxiety please suggest me!

MA - Psychology
Psychologist, Delhi
I have bp from 3 months, I am taking telmikind 40 now my bp is 124/80
but I have anxiety and negative thoughts regula...
Hi, Lybrate-User, Relax. Your bp is normal now and continue your medication along with healthy and active lifestyle including deep breathing exercises in the morning with some walk which will boist your metabolism and keep you active. Involve yourself in some recreational activity of your interest and spend some time daily indulging in it. Negative thoughts are very easy to come to anyone's mind but tge real challenge is to defocus and try to divert yourself towards positivity. Nothing wrong will happen. It's just your fear that makes you anxious you have the strength in you to shift your focus to positivity. Just hold on to that one positive thought and see how it works. Limit your weaknesses and concentrate on one positive. At the end of the day writ 3 positive incidents that made you feel good and keep a record. For next time keep a track of your trigger that made you think negative. And if possible search for a good counsellor therapist to work on your anxiety. Good luck and remember you have nothing to worry.
Submit FeedbackFeedback

Hello doctors, I don't know what is going on with me. From the past 10 months, I keep on yawning and I feel a little bit light headed. When I wake up in the morning I don't feel a fresh mind and also I am not in the present state of mind. Can anyone please tell me what is this? Some key points. 1) I have a little acidity problem in the morning 2) I am an overthinker/my mind never stops thinking. 3) my heartbeat is a little high always (maybe it's anxiety)

Dr. Pulak Mukherjee 91% (7791 ratings)
BHMS
Homeopath, Hooghly
Hello doctors,
I don't know what is going on with me. From the past 10 months, I keep on yawning and I feel a little ...
You're having some anxiety problem, wake up early and go for walking or jogging, take honey and lemon in warm water, take multivitamins with multi minerals, take high protein, with this you need proper homoeopathic treatment to cure your problem.
Submit FeedbackFeedback

Hi, How to talk with friends and people around us. Is this problem due to psychological? because I am taking the treatment from 9 years.

Dr. Sajeev Kumar 95% (32843 ratings)
C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
Hi, How to talk with friends and people around us. Is this problem due to psychological? because I am taking the trea...
You have to talk with your friends about issues of common interest and should be able to share the views and opinions of all the friends in the gang. You should not hurt the feeling of anyone and if you have a different opinion, you have put it ina mild form so that it does not hurt him or her.
1 person found this helpful
Submit FeedbackFeedback

HI, Can aplrax 0.5 mg of 4 tablets kill a person or not and what is its effect after taking?

Dr. Sajeev Kumar 95% (32843 ratings)
C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
HI, Can aplrax 0.5 mg of 4 tablets kill a person or not and what is its effect after taking?
No. Aplrax 0.5 mg of 4 tablets can not kill a person and he will feel drowsy, confused and over sleepy.
Submit FeedbackFeedback

I am suffering from anxiety and panic attacks. I had been taking alprazolam up to 3gm/day. Now there is withdrawal symptoms whenever I stop alprazolam. Resulting in relapses. Loss of memory recent &past .decline of cognitive function what should be done.

Dr. Jagadeesan M.S. 94% (11622 ratings)
MD - Psychiatry
Psychiatrist, Chennai
I am suffering from anxiety and panic attacks. I had been taking alprazolam up to 3gm/day. Now there is withdrawal sy...
Alprazolam is an extremely addictive and dangerous drug on long term. It reduces anxiety symptomatically for short term only. Ssri, snri or tca group of medications are prescribed after detailed evaluation by a psychiatrist for long term, safe treatment of anxiety. They act by normalising serotonin in the mind (brain) which is responsible for anxiety disorder. You have to do two things, approach a psychiatrist, get treated for your anxiety at the same time alprazolam dependence, which is gradually titrated, supplements given and then removed. All the best.
Submit FeedbackFeedback

Hello sir, I recently joined in a job, some times I am getting frustration and some times crying and I listen sounds also I am getting irritation please suggest me.

Dr. Pulak Mukherjee 91% (7791 ratings)
BHMS
Homeopath, Hooghly
Hello sir, I recently joined in a job, some times I am getting frustration and some times crying and I listen sounds ...
your going through some kind of anxiety or depression, you need to do yoga, try to quit the job, join in another place, that will be better.
Submit FeedbackFeedback

I just wanted to know how do I get rid of excessive thoughts and does anxiety and depression cause headache.

Dr. Jayvirsinh Chauhan 93% (22479 ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
I just wanted to know how do I get rid of excessive thoughts and does anxiety and depression cause headache.
Yes any severe emotions or such stress can cause headache. Take proper homoeopathic treatment to cure the problems. You can consult me at Lybrate. Till then take coffea cruda 200 one dose.
Submit FeedbackFeedback

Depressing feeling, anxiety, stress, insecurity, uncertainty, fearful dreams in the early morning after 4.30 am.

Dr. Jayvirsinh Chauhan 93% (22479 ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
Depressing feeling, anxiety, stress, insecurity, uncertainty, fearful dreams in the early morning after 4.30 am.
Take homoeopathic medicine calc carb 1m one dose. See if it helps. Or consult for proper homoeopathic treatment.
Submit FeedbackFeedback

I have been diagnosed with persuasive thought disorder issue. Anxiety levels up so much that it interferes in my everyday activities. I get increased breathing and palpitations, social anxiety and I just feel like running away. The doctor gave me flunil 20 mg, internal, buspin and trika sometimes. I don't want the chemical treatment as it makes me dependent and is expensive. I want to invest in natural ways and therapy. Please help me out. Also, to add up my boyfriend only keeps giving me more thoughts to think on and then be trapped in the vicious circle but then cz of the attachment towards things owing to the mental health, even if his words get toxic I stay and hamper myself. Help me out. I have scars of blade on my hand I want to get rid of them too, cz they are seeking attention. Help me pls. It's very hard to find a dependable and trustworthy doctor who is interested in getting the patient well and not just make money. I have had bad experiences. Thanks in advance!

Dr. Upasana Chaddha Vij 93% (229 ratings)
MA - Psychology, PhD Psychology
Psychologist, Delhi
I have been diagnosed with persuasive thought disorder issue. Anxiety levels up so much that it interferes in my ever...
Mental health and its treatment is often collaborative work between doctor and client. While medications are recommended for the symptoms you are experiencing, it is also essential that you also undergo therapy. Psychotherapy is beneficial when you want to make changes in your life and help yourself to grow as an individual free from being dependent and anxious about not being able to be on your own. Get in touch with a therapist around you or online. Take care.
Submit FeedbackFeedback

My mom used to eat ativan and it led her to depression. We have been visiting psychiatrist and now he has given petrin for my mom's anxiety. I am worried that it will put her into depression because petrin contains zepam. Is it safe to give this to her.

Dr. Jagadeesan M.S. 94% (11622 ratings)
MD - Psychiatry
Psychiatrist, Chennai
My mom used to eat ativan and it led her to depression. We have been visiting psychiatrist and now he has given petri...
Petril is less harmful than ativan, though both belong to benzodiazepine group of medications. But dont worry, he might slowly wane off, or switch to other long term safe medications over a period of time. Openly discuss with him, he will share the treatment plan options. All the best.
1 person found this helpful
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Anxiety treatment

View fees, clinic timings and reviews